Elliptic gaussian random processes

  • Albert Benassi

    Université Blaise Pascal, Aubière, France
  • Daniel Roux

    Université Blaise Pascal, Aubière, France
  • Stéphane Jaffard

    Université Paris Est, Créteil, France


We study the Gaussian random fields indexed by whose covariance is defined in all generality as the parametrix of an elliptic pseudodifferential operator with minimal regularity assumption on the symbol. We construct new wavelet bases adapted to these operators; the decomposition of the field on this corresponding basis yields its iterated logarithm law and its uniform modulus of continuity. We also characterize the local scalings of the field in term of the properties of the principal symbol of the pseudodifferential operator. Similar results are obtained for the _Multi-Fractional Brownian Motion_.

Cite this article

Albert Benassi, Daniel Roux, Stéphane Jaffard, Elliptic gaussian random processes. Rev. Mat. Iberoam. 13 (1997), no. 1, pp. 19–90

DOI 10.4171/RMI/217